# SDR IPXA2019032840547

- Difficulty date: January 31, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 101,727 hours, 17,398 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65B0352058
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D2 CRACK DAMAGE WAS FOUND ON RT HST T/E ON UPPER CHORD (P/N: 65B03520-58) WITH EXISTING REPAIR NEED TO UPGRADE AT STAB BL 421.5. REPAIR IAW SRID: 4-4363081930 AND EO B747-5510-72014-A.
